Bipolar Disorder Home > Seraquel Withdrawl

Were you looking for information on Seroquel Withdrawal? Seraquel withdrawl is a common misspelling of Seroquel withdrawal.
 
Seroquel® withdrawal symptoms are possible as the brain adjusts to a reduction in the medication. Common symptoms include nausea and vomiting, insomnia, and symptoms of bipolar disorder or schizophrenia. These symptoms may not improve with time. Therefore, to prevent symptoms of Seroquel withdrawal from occurring, your healthcare provider may wean you off the medication gradually.
 
(Click Seroquel Withdrawal for more information. This article offers a detailed discussion on withdrawal symptoms, why they may occur, and additional symptoms.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.